# SDR ABXA9600636

- Difficulty date: October 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N808AX
- Make and model: Doug DC-8-62
- Aircraft serial: 45954
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: H146
- Condition: Defective
- Location: Rt Mlg
- Stage of operation: DE
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

RIGHT MAIN LANDING GEAR GREEN DOWN AND LOCKED LIGHT DID NOT ILLUMINATE AFTER GEAR HANDLE SELECTED DOWN.  RECYCLED GEAR, NO HELP.  RED LIGHT OUT, NO HORN AT 35 DEGREE FLAPS.  GREEN LIGHT ILLUMINATED JUST PRIOR TO LANDING.  REPLACED RIGHT MLG DOWN LOCK SWITCH IAW DC-8 MM 32-60-00, OPS CHECKED GOOD.
